Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Increased vaginal discharge, no foul smell or itchiness or pain. Caused by hormone replacements?

Hello Doctor, My wife has undergone a complete thyroid removal last year, maybe some part of it left on the right thyroid. She is taking these hormone replacements - my question is does this increases vaginal discharge in women - she has a little more than normal discharge before the cycle, which is clear no foul smell, no itchiness, no paid nothing just a little more discharge which is clear like water. Please if you guide me on this ??
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
she has to take hormonal replacement since thyroid is removed. there is no such report effecting vaginal discharge. this may be due to other cause of infection.she should under go local examination and treatment recommendation.
Answered: Fri, 2 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor